# SDR UALA2010040801170

- Difficulty date: April 8, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 77,287 hours, 9,236 cycles
- Engine: Pwa PW4056
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD CARGO LOOP 1 EICAS MESSAGE.  LAST MINUTE CALL IN, NO TIME TO T/S. ORDERED PART PCN 585-4855. OSTF:S1481. FOUND PRESENT LEG FAULT MSG 26160 NOT ACTIVE, NO EXISTING FAULTS, FIRE SYS TEST OK, NO FURTHER ACTION IS REQUIRED.
